# SDR AUS20031114

- Difficulty date: October 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE INTERCOSTAL FRAMES CRACKED AND TORN IN AREA UNDER FLOOR. INSP FOUND FOLLOWING OTHER DEFECTS: LT AND RT BOX BEAMS (USED FOR CENTER ISLE SEAT TRACK SUPPORT) WERE CRUMPLING AND BREAKING, CAN BE SEEN FOR MOST OF LENGTH OF BOX BEAMS. WORSE AFFECTED AREA, WERE REAR BOX BEAMS JUST FWD OF CARGO BY AREA FLOOR BETWEEN STN435.060, STN362.271.2. MOST SIGNIFICANT NEW PROBLEM HOWEVER, CRACKS ON INTERCOSTAL FRAMES TO MAIN HOOP FRAME ATTACHMENT. THESE WERE ALL ON LT SIDE FRAME AREA. 4 CRACKS ALL WAY THROUGH  INTERCOSTAL WERE FOUND IN AREA BETWEEN STN422.271, STN332.271. SOME SMALL CRACKS ON INTERCOSTAL FRAMES WERE FOUND ON ANOTHER 3 FRAMES ALL ON LT SIDE. SUSPECT CAUSED BY OVERLOAD OF FR8.03111424-
